Volume 19, issue 1 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Bigraded cohomology of $\mathbb{Z}/2$–equivariant Grassmannians

Daniel Dugger

Geometry & Topology 19 (2015) 113–170
Abstract

We determine the RO(G)–graded Eilenberg–MacLane cohomology (with mod 2 coefficients) of the real, infinite Grassmannians in the case G = 2. Possible connections to motivic characteristic classes of quadratic bundles are briefly discussed.

Keywords
equivariant Grassmannian, equivariant characteristic classes
Mathematical Subject Classification 2010
Primary: 55N91
Secondary: 55R40
References
Publication
Received: 21 November 2012
Revised: 27 March 2014
Accepted: 15 May 2014
Published: 27 February 2015
Proposed: Bill Dwyer
Seconded: Peter Teichner, Haynes Miller
Authors
Daniel Dugger
Department of Mathematics
University of Oregon
Eugene, OR 97403
USA